Change search
ReferencesLink to record
Permanent link

Direct link
A note on Simpson type numerical integration
Department of Mathematics, Faculty of Civil Engineering, University of Zagreb.
Faculty of Textile Technology, University of Zagreb.
LuleƄ University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2003 (English)In: Soochow Journal of Mathematics, ISSN 0250-3255, Vol. 29, no 2, 191-200 p.Article in journal (Refereed) Published
Abstract [en]

Some new results concerning Simpson type numerical integration are proved, discussed and compared with other similar results in the literature. A technique to improve the error estimates also in some other recent related results is pointed out

Place, publisher, year, edition, pages
2003. Vol. 29, no 2, 191-200 p.
Research subject
URN: urn:nbn:se:ltu:diva-11408Local ID: a5e27620-6e2c-11db-83c6-000ea68e967bOAI: diva2:984358
Validerad; 2003; 20061107 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(126 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 126 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Persson, Lars-Erik
By organisation
Mathematical Science
In the same journal
Soochow Journal of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 3 hits
ReferencesLink to record
Permanent link

Direct link